By the same authors

From the same journal

Options under proportional transaction costs: An algorithmic approach to pricing and hedging

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalActa Applicandae Mathematicae
DatePublished - 1 Sep 2008
Issue number2
Volume103
Number of pages19
Pages (from-to)201-219
Original languageEnglish

Abstract

The paper is devoted to optimal superreplication of options under proportional transaction costs on the underlying asset. General pricing and hedging algorithms are developed. This extends previous work by many authors, which has been focused on the binomial tree model and options with specific payoffs such as calls or puts, often under certain bounds on the magnitude of transaction costs. All such restrictions are hereby removed. The results apply to European options with arbitrary payoffs in the general discrete market model with arbitrary proportional transaction costs. Numerical examples are presented to illustrate the results and their relationships to the earlier work on pricing options under transaction costs.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations